# SDR UPS04443233

- Difficulty date: September 28, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 73,260 hours, 15,099 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: AD, NR 2 PYLON UPPER LINK ATTACH LUG AREA, 1EA FASTENER HOLE CRACK FOUND ON NR 2ND LAYER, APPROX 0.060 INCH IN LENGTH, RUNNING O/B AS MARKED (BS 221 TO 221, WBL L470 TO L470).  TEMPORARY REPAIR CARRIED OUT PER EO NR B747-5430-21111-A.  STOP HOLE DRILLED AND NDT CONFIRM CRACK FREE.
